Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 126, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 10, 2017, 8:02 PM CDT for 5 counties in Illinois. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2017, 8:02 PM CDT (01:02 UTC)
- Expired
- Jul 10, 2017, 8:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties DeWitt County, IL, Logan County, IL, Macon County, IL, McLean County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 7 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:10 PM CDT | TSTM WND DMG | Lincoln, IL | TWO 15-20 INCH DIAMETER TREES SNAPPED ON 400 BLOCK OF 10TH STREET, BLOCKING ROAD |
| Jul 10, 8:14 PM CDT | TSTM WND DMG | Lincoln, IL | NUMEROUS POWER LINES AND POLES DOWN IN TOWN |
| Jul 10, 8:14 PM CDT | TSTM WND GST 62 | 2 E Lincoln, IL | AT WFO ILX |
| Jul 10, 8:15 PM CDT | TSTM WND DMG | 3 W Atlanta, IL | SEVERAL TREES DOWN AND TWO CARS DAMAGED FROM FALLING TREES |
| Jul 10, 8:35 PM CDT | TSTM WND GST 59 | 2 E Lincoln, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 3:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2755 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 14.2
The text
As transmitted.
163
WUUS53 KILX 110102
SVRILX
ILC039-107-113-115-179-110145-
/O.NEW.KILX.SV.W.0126.170711T0102Z-170711T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
802 PM CDT MON JUL 10 2017
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Logan County in central Illinois...
Western De Witt County in central Illinois...
South central Tazewell County in central Illinois...
Southwestern McLean County in central Illinois...
Northern Macon County in central Illinois...
* Until 845 PM CDT
* At 802 PM CDT, a severe thunderstorm was located near Hartsburg, or
6 miles north of Lincoln, moving southeast at 45 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Decatur, Lincoln, Clinton, Forsyth, Maroa, Atlanta, Mount Pulaski,
Warrensburg, McLean, Emden, Waynesville, Latham, Kenney, Hartsburg,
Chestnut, Beason, Lawndale, Broadwell, Weldon Springs State Park
and Midland City.
This includes the following highways...
Interstate 155 between mile markers 0 and 11.
Interstate 55 between mile markers 119 and 145.
Interstate 72 between mile markers 136 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4012 8955 4033 8954 4032 8910 4004 8876
3986 8904
TIME...MOT...LOC 0102Z 312DEG 38KT 4025 8934
HAIL...0.75IN
WIND...70MPH
$$
Geelhart2 follow-up statements
041
WWUS53 KILX 110114
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
814 PM CDT MON JUL 10 2017
ILC039-107-113-115-179-110145-
/O.CON.KILX.SV.W.0126.000000T0000Z-170711T0145Z/
Logan-De Witt-Tazewell-McLean-Macon-
814 PM CDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR LOGAN...WESTERN DE WITT...SOUTH CENTRAL TAZEWELL...SOUTHWESTERN
MCLEAN AND NORTHERN MACON COUNTIES...
At 813 PM CDT, a severe thunderstorm was located from Lincoln to
Beason, moving southeast at 40 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated. At 813 pm, multiple power lines were blown
down in Lincoln, and a 62 mph wind gust was reported at the
National Weather Service office at the Logan County Airport.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Decatur, Lincoln, Clinton, Forsyth, Maroa, Atlanta, Mount Pulaski,
Warrensburg, McLean, Emden, Waynesville, Latham, Kenney, Hartsburg,
Chestnut, Beason, Lawndale, Broadwell, Weldon Springs State Park and
Midland City.
This includes the following highways...
Interstate 155 between mile markers 0 and 11.
Interstate 55 between mile markers 119 and 145.
Interstate 72 between mile markers 136 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. This storm is producing
widespread wind damage across central Logan County. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 4012 8955 4033 8954 4032 8910 4004 8876
3986 8904
TIME...MOT...LOC 0113Z 311DEG 34KT 4015 8928
HAIL...0.75IN
WIND...70MPH
$$
Geelhart499
WWUS53 KILX 110128
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
828 PM CDT MON JUL 10 2017
ILC113-179-110137-
/O.CAN.KILX.SV.W.0126.000000T0000Z-170711T0145Z/
Tazewell-McLean-
828 PM CDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAZEWELL AND
SOUTHWESTERN MCLEAN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Illinois.
LAT...LON 4011 8953 4028 8939 4028 8905 4004 8876
3986 8904
TIME...MOT...LOC 0127Z 314DEG 29KT 4010 8922
$$
ILC039-107-115-110145-
/O.CON.KILX.SV.W.0126.000000T0000Z-170711T0145Z/
Logan-De Witt-Macon-
828 PM CDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR LOGAN...WESTERN DE WITT AND NORTHERN MACON COUNTIES...
At 827 PM CDT, a severe thunderstorm was located over Chestnut, or 8
miles southeast of Lincoln, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated. At 827 pm, winds continue to gust to over
55 mph at the National Weather Service office at the Logan
County Airport.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Decatur, Lincoln, Clinton, Forsyth, Maroa, Atlanta, Mount Pulaski,
Warrensburg, Waynesville, Latham, Kenney, Chestnut, Beason, Lawndale,
Broadwell, Weldon Springs State Park, Midland City, Rowell and
Hallsville.
This includes the following highways...
Interstate 155 between mile markers 0 and 3.
Interstate 55 between mile markers 119 and 141.
Interstate 72 between mile markers 136 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is capable of producing
widespread wind damage. Seek shelter now inside a sturdy structure
and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4011 8953 4028 8939 4028 8905 4004 8876
3986 8904
TIME...MOT...LOC 0127Z 314DEG 29KT 4010 8922
HAIL...0.75IN
WIND...70MPH
$$
GeelhartWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:03 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 10, 7:03 PM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 703 PM CDT Mon Jul 10 2017 .SHORT TERM...(This evening through Tuesday) ISSUED AT 318 PM CDT Mon Jul 10 2017 Clearing across central IL this afternoon is taking place as the remnants of last night's thunderstorm complex have moved east of the area in to Indiana. Return of south-southwesterly winds have allowed temperatures to rise into the upper 80s at most locations with a few readings over 90 degrees, while dewpoints in the low to mid 70s are predominant. Strong instability of 2000-3500 J/kg has built across the area as a result, and sfc-6 km bulk shear 35-45 kt, combined with an approaching shortwave and cold front from the north should be able to initiate strong to potentially severe thunderstorms later this afternoon especially in the I-74 corridor northward. This activity should sink southward overnight, although weakening with the upper level forcing moving east and instability decreasing. The frontal boundary stalled out over central IL should keep a chance for thunderstorms going over much of the area Tuesday. Southern portions of the area may see highs over 90 with heat index around 100, but areas north of the front a less hot with upper 80s/upper 90s heat index. .LONG TERM...(Tuesday night through Monday) ISSUED AT 318 PM CDT Mon Jul 10 2017 The warmest day of the week should be Wednesday as the frontal boundary lifts well north of the area resulting in high temps in the low to mid 90s across the area, with heat index around 100 with perhaps a few spots of 105. Dry conditions look to occur much of the day before chances of thunderstorms develop in the evening through Thursday as a wave moving through the Great Lakes region pushing the front back through central IL. SPC has a marginal risk for severe thunderstorms from around I-74 northward with this feature. This should also result in slightly cooler temperatures by Thursday. As the front gradually shifts southward into the weekend, the focus for thunderstorm chances should shift south of the area by Saturday morning, and temperatures should remain slightly cooler with highs mainly upper 80s into Monday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 658 PM CDT Mon Jul 10 2017 A band of thunderstorms north of a Rushville to Bloomington line was tracking slowly south this evening and will affect the PIA and BMI TAF sites in the immediate future with strong gusty winds and hail. Still a question as to how far south these storms will get later this evening as models suggest a gradual weakening of the storms, but brief MVFR or IFR cigs possible with the stronger cells will be possible. Outside any storms, we look for mainly VFR conditions although there is the potential for some fog by Tuesday morning in the areas that see the rainfall tonight. We expect some cumulus to reform tomorrow with mainly scattered coverage with bases of 3500 to 4500 feet expected. Winds tonight will be light southwesterly and then west southwest winds expected on Tuesday at 10 kts or less. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...37 LONG TERM...37 AVIATION...Smith
Hazardous weather outlook, Jul 10, 3:08 PM CDT, 4 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 308 PM CDT Mon Jul 10 2017 ILZ027>031-036>038-043>046-111100- Champaign-De Witt-Fulton-Knox-Marshall-McLean-Peoria-Piatt-Stark- Tazewell-Vermilion-Woodford- 308 PM CDT Mon Jul 10 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a slight chance of severe thunderstorms with large hail and damaging winds a risk, along with frequent lightning and heavy rains. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Thunderstorm chances will continue from Tuesday through Thursday evening. There is a marginal risk of severe storms from Tuesday through Wednesday night with hail and gusty winds a risk along with frequent lightning and heavy rains. Isolated thunderstorms are possible late Saturday afternoon into Saturday night. High temperatures and humidity from this afternoon through Wednesday will result in afternoon heat indices in the upper 90s to around 100 degrees, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed again late this afternoon and evening. ILZ040>042-047>057-061>063-111100- Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Logan-Macon- Mason-Menard-Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby- 308 PM CDT Mon Jul 10 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is a marginal risk of severe storms with hail and gusty winds possible along with frequent lightning and locally heavy rains. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Thunderstorm chances will continue from Tuesday through Thursday night as the frontal system continues to sag south in the area. There is a marginal risk of severe storms Tuesday afternoon into Tuesday night with hail and gusty winds possible. Isolated thunderstorms are also possible Saturday night. High temperatures and humidity from this afternoon through Wednesday will result in afternoon heat indices in the upper 90s and lower 100s, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed again late this afternoon and evening. ILZ066>068-071>073-111100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 308 PM CDT Mon Jul 10 2017 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms are possible this evening and tonight. Any storms that develop are not expected to be severe, though frequent lightning and locally heavy rains will be a risk. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Thunderstorm chances will continue from Tuesday through Friday morning as a frontal boundary sag south into the area. There is a marginal risk that some of these storms Tuesday and Tuesday night could become severe with hail up to 1 inch and winds up to 60 mph. Isolated thunderstorms are also possible during Saturday night. High temperatures and humidity from this afternoon through Thursday will result in afternoon heat indices in the upper 90s and lower 100s, with Wednesday being the hottest day. These temperatures will be very dependent on the evolution of several storm systems that may alter cloud cover in the afternoon hours. Use caution when planning any outdoor activities through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. HJS
In the hours before
Local storm report, Jul 10, 7:14 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 3 S HANNA CITY 40.65N 89.79W
07/10/2017 M1.00 INCH PEORIA IL MESONET
&&
25Local storm report, Jul 10, 7:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 2 WSW FARMINGTON 40.71N 90.04W
07/10/2017 M1.75 INCH FULTON IL EMERGENCY MNGR
0720 PM HAIL 3 N FAIRVIEW 40.69N 90.19W
07/10/2017 M1.75 INCH FULTON IL PUBLIC
RELAYED BY EMA
&&
25Local storm report, Jul 10, 7:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/10/2017 M1.32 INCH PEORIA IL ASOS
RAIN FELL IN 25 MINUTES
&&
25Local storm report, Jul 10, 7:37 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TORNADO 2 S PRINCEVILLE 40.90N 89.76W
07/10/2017 PEORIA IL TRAINED SPOTTER
BRIEFLY TOUCHED DOWN IN FIELD. LARGE ROTATING WALL CLOUD
BECOMING RAIN WRAPPED. CORRECTED TIME.
0545 PM FUNNEL CLOUD NW LAURA 40.92N 89.92W
07/10/2017 PEORIA IL TRAINED SPOTTER
0621 PM HAIL BRIMFIELD 40.84N 89.88W
07/10/2017 M1.00 INCH PEORIA IL EMERGENCY MNGR
0638 PM HAIL 3 SE BRIMFIELD 40.81N 89.84W
07/10/2017 M1.00 INCH PEORIA IL NWS EMPLOYEE
0654 PM HAIL HANNA CITY 40.69N 89.79W
07/10/2017 M1.75 INCH PEORIA IL EMERGENCY MNGR
0657 PM TSTM WND GST HANNA CITY 40.69N 89.79W
07/10/2017 E70.00 MPH PEORIA IL EMERGENCY MNGR
0702 PM HAIL 4 E HANNA CITY 40.69N 89.72W
07/10/2017 M1.00 INCH PEORIA IL MESONET
0709 PM HAIL 3 S HANNA CITY 40.65N 89.79W
07/10/2017 M1.00 INCH PEORIA IL MESONET
0720 PM HAIL 3 N FAIRVIEW 40.69N 90.19W
07/10/2017 M1.75 INCH FULTON IL PUBLIC
RELAYED BY EMA
0722 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
07/10/2017 M1.32 INCH PEORIA IL ASOS
RAIN FELL IN 25 MINUTES
0727 PM HAIL 2 WSW FARMINGTON 40.71N 90.04W
07/10/2017 M1.75 INCH FULTON IL EMERGENCY MNGR
&&
25Local storm report, Jul 10, 7:54 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
754 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL PEKIN 40.57N 89.63W
07/10/2017 M1.00 INCH TAZEWELL IL PUBLIC
0715 PM HAIL 5 E LONDON MILLS 40.71N 90.17W
07/10/2017 M1.50 INCH FULTON IL TRAINED SPOTTER
0720 PM HAIL FAIRVIEW 40.65N 90.19W
07/10/2017 M2.50 INCH FULTON IL PUBLIC
RELAYED BY EMA. TIME ESTIMATED.
&&
25Local storm report, Jul 10, 8:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN MORTON 40.61N 89.47W
07/10/2017 M2.25 INCH TAZEWELL IL TRAINED SPOTTER
&&
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:12 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 48 min |
| Jul 10, 7:29 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 46 min |
| Jul 10, 7:56 PM CDT | Areal Flood Advisory | ILX | Fulton | 3 hr |
| Jul 10, 7:58 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 32 min |
| Jul 10, 8:19 PM CDT | Tornado Warning | ILX | Fulton | 26 min |
| Jul 10, 8:44 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Moultrie, Piatt | 46 min |
| Jul 10, 8:45 PM CDT | Tornado Warning | ILX | Fulton | 18 min |
| Jul 10, 8:48 PM CDT | Flash Flood Warning | ILX | Fulton | 3 hr |
| Jul 10, 9:50 PM CDT | Special Weather Statement | ILX | Sangamon | 40 min |
| Jul 10, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 31 min |
| Jul 10, 10:14 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 46 min |
| Jul 10, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 31 min |
| Jul 11, 7:31 AM CDT | Special Weather Statement | ILX | Fulton, Knox, Mason, Peoria, Schuyler, Stark | 74 min |
| Jul 11, 8:16 AM CDT | Special Weather Statement | ILX | Logan, Marshall, Menard, Tazewell, Woodford | 44 min |
| Jul 11, 8:38 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 37 min |
| Jul 11, 8:54 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon | 51 min |
| Jul 11, 9:33 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, DeWitt, Douglas, Macon, Moultrie and 1 more | 57 min |
| Jul 11, 10:06 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 39 min |
| Jul 11, 10:21 AM CDT | Special Weather Statement | ILX | Edgar | 39 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.